# SDR 04366667

- Difficulty date: December 31, 2004
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N667BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7535
- System (JASC): 2611 · Smoke Detection
- Part: Warning Light
- Condition: False Indication
- Location: Lav Smoke
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

TOILET SMOKE MESSAGE POSTED ON TAKEOFF.  PERFORMED INSPECTION OF LAV FOR ABNORMALITIES, PERFORMED OPS CK'S OF PAX AT FULL POWER INSP'D APU BAY, AND CARGO BAY REF CRJ MM 26-10-00, 36-10-00.  NO DEFECTS NOTED COULD, NOT DUPLICATE.  AIRCRAFT OK TO CONT SERVICE AT THIS TIME.
